# SDR CA150108012

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: C6CFM121029
- Condition: Fractured
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT REPORTED RT BRAKE PEDAL BROKEN ON P1 SIDE.  INSPECTED FOR THE RUDDER PEDAL AS PER PSM 16-7, 27, ITEM 3.1, & 3.2. .
